Extensive pharyngeal hemorrhage induced by dipyridamole

A. M. Cohen, D. Creter, U. H. Levinsky, B. Klein, M. Djaldetti*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

An extensive hemorrhage in the pharynx appeared in association with dipyridamole administration to a diabetic patient. The hemorrhage caused dysphagia and subsided when the drug was discontinued. Coagulation tests were normal except for a decreased platelet aggregation. Platelet factor 3 and the aggregation tests with adenosine diphosphate and epinephrine were abnormal during the hemorrhagic event and returned to normal after discontinuation of the drug.

Original languageEnglish
Pages (from-to)53-55
Number of pages3
JournalActa Haematologica
Volume66
Issue number1
DOIs
StatePublished - 1981

Keywords

  • Diabetes
  • Dipyridamole
  • Pharyngeal hemorrhage

Fingerprint

Dive into the research topics of 'Extensive pharyngeal hemorrhage induced by dipyridamole'. Together they form a unique fingerprint.

Cite this